Ask an expert
Question

14 Jan 2008

Provera 5mg
My Gynae put me on provera 5mg to bring on my periods as I had only had one period since stopping the pill. It's a 10 day course which I take at the same time every month for 3 months. The first course was successful in bringing on my period exactly 1 week after the last tablet and I am currently on the 2nd course. (2nd month) What I'd like to know is:

(a) Can I fall pregnant while taking the Provera 5mg
(b) If I do, can the dosage harm the fetus?

Thanks
Answer 3,742 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can fall pregnant while taking Provera and it will not harm the fetus.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.